[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after site change

In a message dated 2/22/2002 8:57:25 AM Mountain Standard Time, 
email @ redacted writes:

> Just collecting information...it is part of my obssessive disorder.
>  If the old site still has insulin in it and that causes the high after 
>  change, then it sounds like it would be a good idea to TRY (if life's 
>  permits) to do the site change when all meal boluses have finished and 
>  the basal is on its lower settings.
>  Does that make ANY Sense?

Does to me . . . We generally do Katie's set changes shortly before dinner -- 
which just so happens to be when her basals are the lowest (well, the same 
rate as some of her low overnight rates anyways) and when any boluses for any 
snacks after school are pretty much done.  We remove the old set immediately 
after the new set is in (after having let the Unisolve soak in for a minute 
while we put in the new set).  the pre-dinner timing seems to work well, 
because it' gives us a chance to make sure the new set is working while Katie 
is home (as opposed to doing it in the morning before school) and before she 
(and we) go to sleep.

Works for us. . . YMMV

Pumpmama to Katie
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml